Alert archive / Georgia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 41, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Mar 27, 2011, 7:15 PM EDT for Brooks County, Thomas County, Georgia. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 27, 2011, 7:15 PM EDT (23:15 UTC)
- Expired
- Mar 27, 2011, 7:45 PM EDT
- In force
- 30 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
Counties Brooks County, GA, Thomas County, GA
The radar
The Tallahassee radar (KTLH), 68 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 27, 7:15 PM EDT | HAIL 1 | Thomasville, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 27, 4:27 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 11.3 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1068 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 620 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 150 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 6.0
The text
As transmitted, in the capitals the NWS used until 2016.
205 WUUS52 KTAE 272315 SVRTAE GAC027-275-272345- /O.NEW.KTAE.SV.W.0041.110327T2315Z-110327T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 715 PM EDT SUN MAR 27 2011 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN BROOKS COUNTY IN SOUTH CENTRAL GEORGIA... SOUTHERN THOMAS COUNTY IN SOUTH CENTRAL GEORGIA... * UNTIL 745 PM EDT * AT 708 PM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR THOMASVILLE...MOVING EAST AT 35 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BOSTON RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. LAT...LON 3065 8363 3073 8401 3094 8397 3092 8360 TIME...MOT...LOC 2314Z 287DEG 28KT 3082 8392 $$ 38-GODSEY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 3:37 PM EDT, 3 hours 38 minutes earlier.
Area forecast discussion, Mar 27, 3:37 PM EDT, 3 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 337 PM EDT SUN MAR 27 2011 .SYNOPSIS... THE 19 UTC REGIONAL SURFACE ANALYSIS SHOWED A COLD FRONT...PROBABLY MIXED WITH OUTFLOW FROM EARLIER THUNDERSTORMS...ROUGHLY FROM SAVANNAH GA...THROUGH TROY AL...AND WESTWARD TO THE TEXAS COAST. SCATTERED THUNDERSTORMS...SEVERAL OF THEM SEVERE AT TIMES...HAVE BEEN DEVELOPING ALONG THE FRONT AS IT MOVES SLOWLY SOUTH. LOCAL RADARS WERE LIT UP WITH CELLS SHOWING VERY HIGH REFLECTIVITY VALUES ABOVE THE FREEZING LEVEL...INDICATIVE OF LARGE HAIL. LIKE YESTERDAY AFTERNOON...WE HAVE RECEIVED SEVERAL REPORTS OF GOLF BALL SIZED HAIL...WHICH IS RARE FOR THIS PART OF THE COUNTRY. THE ONE BIT OF GOOD NEWS IS THAT THE LATEST VAD WIND PROFILER DATA AND RUC FORECASTS SHOW 0-6 KM VERTICAL WIND SHEAR VALUES AROUND 40 KT...WHICH IS A BIT LOWER THAN THE 50 KT VALUES OBSERVED YESTERDAY. THE 0-1 KM VERTICAL SHEAR VALUES WERE GENERALLY AROUND 15 KT. THUS WE HAVE NOT SEEN AS STRONG OF ROTATION AS WAS OBSERVED SATURDAY...AND WE EXPECT LARGE HAIL TO BE THE MAIN THREAT...WITH MARGINALLY SEVERE WIND GUSTS AND OR A BRIEF TORNADO LESS LIKELY. && .SHORT TERM... (TONIGHT THROUGH WEDNESDAY) SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE OVERNIGHT...BUT THE RISK OF SEVERE STORMS WILL PROBABLY DIMINISH SHORTLY AFTER SUNSET. THE AFOREMENTIONED COLD FRONT WILL MOVE SLOWLY SOUTH THROUGH OUR FORECAST AREA MONDAY...THEN STALL TO OUR SOUTH MONDAY NIGHT AND TUESDAY. ALTHOUGH THE FRONT WILL BE WEAKENING MONDAY...THERE MAY STILL BE ENOUGH VERTICAL WIND SHEAR...FORCING...AND SBCAPE TO SUPPORT ISOLATED SEVERE STORMS MONDAY AFTERNOON...MAINLY IN FL. THE MAIN THREAT WOULD BE LARGE HAIL...THOUGH PERHAPS NOT AS LARGE AS TODAY OR SATURDAY. THE OVERALL WEATHER PATTERN WILL BE RATHER COMPLEX THROUGH WEDNESDAY AS A SERIES OF SUBTLE UPPER LEVEL DISTURBANCES INTERACT WITH THE STATIONARY FRONT ACROSS THE GULF COAST. RAIN CHANCES WILL OSCILLATE BACK AND FORTH WITH EACH PASSING DISTURBANCE. ON WEDNESDAY A MORE SUBSTANTIAL UPPER LEVEL TROUGH (AND ASSOCIATED COLD FRONT) WILL APPROACH FROM THE WEST...BRINGING A GOOD CHANCE OF RAIN TO THE WHOLE REGION. .LONG TERM... (WEDNESDAY NIGHT THROUGH NEXT SUNDAY) AT LEAST VERY LITTLE HAS CHANGED DURING THE PAST FEW MODEL CYCLES BETWEEN THE GFS AND ECMWF FOR THE WED INTO THU TIME FRAME...AS THEY REMAIN IN REASONABLE AGREEMENT WITH AN AMPLIFYING UPPER LEVEL PATTERN. THIS SHORTWAVE MAY PRODUCE A POTENTIALLY STRONG SFC REFLECTION AND LIKELY ANOTHER ROUND OR 2 OF MORE WIDESPREAD RAINFALL ACROSS THE CWA (IN ADDITION TO AT LEAST SOME WINDOW OF OPPORTUNITY FOR MORE STRONG TO SEVERE THUNDERSTORMS). THEREAFTER...THE 00 UTC GFS AND THE OLDER 12 UTC ECMWF SOLUTIONS ALMOST COMPLETELY DIVERGE...AS THE GFS IS NOW AMPLIFYING THE UPPER LEVEL PATTERN AT AN EXTREME LEVEL...WHICH EVENTUALLY CUTS OFF AN UPPER LOW OVER TX LATER ON THU...BEFORE DROPPING IT INTO THE NORTH CENTRAL GULF OF MEXICO ON FRIDAY...THEN FINALLY TAKING ITS SFC REFLECTION RIGHT OVER THE CWA ON FRIDAY NIGHT AND SATURDAY. THIS SOLUTION WOULD KEEP A VERY WET WEATHER PATTERN ACROSS THE REGION INTO SATURDAY MORNING...BEFORE CONDITIONS FINALLY CLEAR OUT FOR THE REST OF THE WEEKEND. THE ECMWF...ON THE OTHER HAND...BRINGS A SMALL BUT HIGHLY AMPLIFIED TROF THROUGH THE SOUTHEAST U.S. BY THE END OF THE DAY ON THURSDAY...WITH MUCH DRIER CONDITIONS AND NEAR OR SLIGHTLY BELOW SEASONABLE TEMPERATURES DOMINATING FRIDAY THROUGH SUNDAY...WITH JUST A DRY COLD FRONTAL PASSAGE FRIDAY NIGHT AND SATURDAY...AS THE UPPER LEVEL TROF HOLDS IN THROUGH THE BEGINNING OF THE WEEKEND. AFTER SEEING THE NEW 00 UTC RUN OF THE ECMWF (WHICH IS VERY SIMILAR TO ITS PRIOR RUN) AND COORDINATING WITH HPC (WHO MENTIONED THAT THE GFS'S GULF LOW SOLUTION WOULD BE A 3 TO 5 STANDARD DEVIATION ANOMALY (OR EXTREMELY RARE) FOR THIS TIME OF YEAR)...THE DECISION HAS BECOME MUCH MORE CLEAR...AND WILL THEREFORE HEAVILY FAVOR THE NEW EURO FROM THURSDAY NIGHT ONWARD. && .AVIATION... VERY MOIST UNSTABLE AIR COVERS THE TRI-STATE AREA... AS A WEAKENING COLD FRONT ACROSS CENTRAL ALABAMA AND GEORGIA CONTINUES TO PUSH SLOWLY SOUTHWARD. THE COMBINATION OF THE APPROACHING FRONT...UNSTABLE ATMOSPHERE...AND A SERIES OF UPPER LEVEL DISTURBANCES MOVING RAPIDLY EASTWARD...IS PRODUCING RAPIDLY INCREASING SHOWER AND THUNDERSTORM ACTIVITY THIS AFTERNOON. SOME STORMS WILL BE CAPABLE OF PRODUCING STRONG WINDS AND LARGE HAIL...ESPECIALLY ACROSS ALABAMA AND GEORGIA. CONDITIONS WILL BE MVFR TO LOCAL IFR IN THE VICINITY OF THE THUNDERSTORMS...WHICH WILL CONTINUE TO DEVELOP INTO THE NIGHTTIME HOURS. SHOWERS AND THUNDERSTORMS WILL GRADUALLY DIMINISH LATER TONIGHT...THEN EXPECT A REPEAT WIDESPREAD MVFR CONDITIONS AGAIN AFTER MIDNIGHT DUE TO FOG AND LOW CEILINGS...WITH AREAS OF IFR CONDITIONS...ESPECIALLY IN AREAS THAT RECEIVE SIGNIFICANT RAINFALL. MVFR CONDITIONS ARE EXPECTED TO PERSIST IN MOST AREAS THROUGH THE MORNING HOURS ON MONDAY. && .MARINE... A RATHER UNSETTLED WEATHER PATTERN WILL PERSIST THROUGH MUCH OF THIS WORK WEEK. A SLOW MOVING COLD FRONT WILL MOVE SOUTH ACROSS SOUTH GEORGIA AND INTO THE FLORIDA PANHANDLE TONIGHT AND MONDAY. THIS FRONT WILL STALL ACROSS THE NORTHERN GULF OF MEXICO MONDAY NIGHT AND TUESDAY...THEN LIFT NORTHWARD TUESDAY NIGHT AND WEDNESDAY AS A LOW PRESSURE SYSTEM DEVELOPS OVER TEXAS. THIS LOW PRESSURE SYSTEM AND ACCOMPANYING COLD FRONT WILL MOVE THROUGH THE MARINE AREA THURSDAY. && .FIRE WEATHER... EXPECT NO FIRE WEATHER CONCERNS THROUGH MOST OF THE COMING WEEK...DUE TO AMPLE LOW LEVEL MOISTURE...AND A SERIES OF DISTURBANCES WHICH WILL CONTINUE TO PRODUCE SOME WETTING RAINS ACROSS MUCH OF THE AREA. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 62 83 60 76 62 / 40 60 30 30 30 PANAMA CITY 65 77 62 73 65 / 40 50 20 30 40 DOTHAN 63 80 55 72 61 / 40 40 20 30 40 ALBANY 59 74 52 68 59 / 50 50 20 30 40 VALDOSTA 62 81 55 73 62 / 40 60 30 30 30 CROSS CITY 63 80 62 79 62 / 50 70 40 30 30 APALACHICOLA 67 78 64 74 66 / 40 60 20 30 30 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. GM...NONE. && LONG TERM...GOULD AVIATION/FIRE WX...DUVAL REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Mar 27, 11:26 AM EDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 1126 AM EDT SUN MAR 27 2011 ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134- GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-281530- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON- HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF- INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY- INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON- COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON- COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY- RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN- EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 1126 AM EDT SUN MAR 27 2011 /1026 AM CDT SUN MAR 27 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SEVERE THUNDERSTORMS WITH LARGE HAIL POSSIBLE TODAY... AN APPROACHING COLD FRONT TO THE NORTH AND WEST WILL BRING A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS THIS AFTERNOON. AS WAS THE CASE ON SATURDAY...STRONG WINDS ALOFT...AMPLE MOISTURE...AND DAYTIME HEATING WILL HELP SOME OF THESE STORMS BECOME SEVERE...WITH LARGE HAIL THE PRIMARY THREAT. SOME OF THE HAIL COULD BE UNUSUALLY LARGE. WE RECEIVED REPORTS OF GOLF BALL SIZED HAIL SATURDAY...AND SIMILAR SIZED HAIL WILL BE POSSIBLE AGAIN THIS AFTERNOON. DAMAGING WIND GUSTS ARE ALSO POSSIBLE. CONDITIONS DO NOT APPEAR FAVORABLE FOR A MAJOR TORNADO OUTBREAK...BUT A BRIEF TORNADO OR TWO CAN NOT BE RULED OUT. THE OVERALL SEVERE WEATHER THREAT IS EXPECTED TO DIMINISH AFTER SUNSET. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... THE COLD FRONT IS EXPECTED TO STALL IN OUR VICINITY ON MONDAY WITH SCATTERED SHOWERS AND THUNDERSTORMS...SOME OF WHICH MAY BE STRONG TO SEVERE...MAINLY IN FLORIDA. THIS RAIN WILL PERHAPS HERALD THE BEST CHANCE FOR SOME DROUGHT RELIEF ACROSS THE FLORIDA BIG BEND AND PANHANDLE AND SOUTHERN SECTIONS OF SOUTH CENTRAL GEORGIA...WHERE ONGOING WILDFIRES HAVE BECOME HAZARDOUS DUE TO THE ONGOING DROUGHT AND VERY WARM AND DRY WEATHER SINCE THE IDES OF MARCH. IN FACT...MORE UNSETTLED WEATHER COULD BE IN STORE FOR THE REGION BY WEDNESDAY AND THURSDAY OF NEXT WEEK...AFTER JUST ONE DAY OF DRY CONDITIONS. RAIN WILL DECREASE AGAIN FRIDAY INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED. IT IS UNLIKELY THAT AMATEUR RADIO SUPPORT WILL BE NEEDED...BUT RADIO OPERATORS ARE ASKED TO MONITOR THE SITUATION CLOSELY FOR UPDATES. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. FOURNIER/BLOCK
In the hours before
Local storm report, Mar 27, 6:01 PM EDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
601 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HAIL 1 S ELDORENDO 31.03N 84.65W
03/27/2011 E0.88 INCH DECATUR GA AMATEUR RADIO
&&
DONAL.HARRIGANLocal storm report, Mar 27, 6:02 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
602 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0601 PM HAIL 1 SW ELDORENDO 31.03N 84.66W
03/27/2011 E1.00 INCH DECATUR GA AMATEUR RADIO
&&
DONAL.HARRIGANSpecial weather statement, Mar 27, 6:39 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
639 PM EDT SUN MAR 27 2011
GAZ147-148-159>161-272330-
BERRIEN-BROOKS-COOK-LANIER-LOWNDES-
639 PM EDT SUN MAR 27 2011
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR BERRIEN...
BROOKS...COOK...LANIER AND LOWNDES COUNTIES...
* UNTIL 730 PM EDT
AT 630 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
COUPLE OF STRONG THUNDERSTORMS. THE FIRST ONE WAS NEAR PAVO...OR
NEAR HOLLIS...MOVING EAST AT 25 MPH AND THE SECOND WAS MOVING EAST
AROUND 25 MPH INTO LANIER COUNTY NEAR THE MOODY AIR FORCE BASE.
DIME SIZE HAIL...AND WINDS AROUND 40 MPH HAVE BEEN REPORTED WITH
THESE STORMS.
THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY
CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO
PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3085 8301 3085 8306 3082 8310 3081 8310
3080 8312 3072 8313 3081 8373 3099 8373
3112 8296 3087 8297
TIME...MOT...LOC 2237Z 264DEG 21KT 3093 8368
85-GIBBSLocal storm report, Mar 27, 6:51 PM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
651 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM HAIL CAIRO 30.88N 84.21W
03/27/2011 E1.00 INCH GRADY GA TRAINED SPOTTER
&&
DUVALLocal storm report, Mar 27, 6:53 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
653 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0647 PM HAIL CAIRO 30.88N 84.21W
03/27/2011 E1.75 INCH GRADY GA AMATEUR RADIO
&&
DONAL.HARRIGANLocal storm report, Mar 27, 7:15 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
715 PM EDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 4 S HAHIRA 30.93N 83.37W
03/27/2011 E1.00 INCH LOWNDES GA PUBLIC
QUARTER SIZE HAIL AND WINDS ESTIMATED BETWEEN 40 AND 50
MPH.
&&
DONAL.HARRIGANThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 8:08 PM EDT | Tornado Warning | TAE | Lee | 22 min |
| Mar 27, 1:45 PM EDT | Severe Thunderstorm Warning | TAE | Grady, Thomas | 45 min |
| Mar 27, 2:13 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Cook, Lanier | 47 min |
| Mar 27, 2:30 PM EDT | Severe Thunderstorm Warning | TAE | Clay, Quitman, Randolph | 45 min |
| Mar 27, 2:31 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Calhoun, Clay, Early, Miller | 44 min |
| Mar 27, 3:13 PM EDT | Severe Thunderstorm Warning | TAE | Early, Miller | 47 min |
| Mar 27, 3:18 PM EDT | Severe Thunderstorm Warning | TAE | Brooks, Lanier, Lowndes | 42 min |
| Mar 27, 3:56 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Early, Miller, Mitchell | 50 min |
| Mar 27, 3:58 PM EDT | Severe Thunderstorm Warning | TAE | Lanier, Lowndes | 32 min |
| Mar 27, 4:03 PM EDT | Tornado Warning | TAE | Baker, Miller, Mitchell | 27 min |
| Mar 27, 4:05 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Cook, Lowndes | 40 min |
| Mar 27, 5:07 PM EDT | Special Weather Statement | TAE | Baker, Decatur, Early, Miller, Seminole | 53 min |
| Mar 27, 5:17 PM EDT | Severe Thunderstorm Warning | TAE | Early, Miller, Seminole | 43 min |
| Mar 27, 5:45 PM EDT | Severe Thunderstorm Warning | TAE | Baker, Decatur, Grady, Miller, Mitchell | 45 min |
| Mar 27, 6:00 PM EDT | Severe Thunderstorm Warning | TAE | Early, Miller, Seminole | 14 min |
| Mar 27, 6:31 PM EDT | Severe Thunderstorm Warning | TAE | Grady, Thomas | 44 min |
| Mar 27, 6:39 PM EDT | Special Weather Statement | TAE | Brooks, Lanier, Lowndes | 51 min |
| Mar 27, 6:49 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Cook, Lowndes | 41 min |
| Mar 27, 7:17 PM EDT | Severe Thunderstorm Warning | TAE | Berrien, Brooks, Lanier, Lowndes | 43 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.